# SDR MASA2009121800353

- Difficulty date: December 18, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 28,900 hours, 22,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2856 PHX - BURNING ODOR IN COCKPIT UPON LANDING.  MX INSPECTED AND OPS CHECKED ALL SYSTEMS.  NO DEFECTS NOTED.
